Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


twitching
Sep 20, 2006

I developed twitching in my upper right arm now for 4 weeks, some twitching in left arm and back of left leg near calves. I currently switched from Sustiva/Truvada to Viramune/Truvada four days ago. Twitching is happening. There is no pain involved...but the twitching scares me. What can I do next? My vl is 0.75 and cd4 is 359. Could this be lactic buildup? thank you again for putting up with my repeated request. help

Response from Dr. Henry

Lactic acidosis would be very unusual with your current regimen. Muscle twitching on left side only might suggest some sort of nerve irritation/compreesion in spinal cord or brain but since you have had twitching in right arm as well it is hard to imagine a localized process involving that many regions. Electrolyte abnormalities (Ca, Mg, K+) or renal problems might be a consideration. I assume you have had a general evaluation from your HIV specialist and/or a neurologic evaluation? KH



Previous
btween ribs
Next
muscle sprain and torn tendons

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement